# SDR USAA920080871

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 46,158 hours, 32,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.125" CRACK ON FUSELAGE SKIN AT BS 1088 (AFT JACK PAD), S24R-S25R.  INSTALLED DOUBLER REPAIR IAW SRM 53-80-01, REPAIR 04, FIG 201.
